Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sexually active. Feeling nausea and abdominal pain after periods. History of appendectomy. What's going on?

Hi i am 22 years old and am sexually active. I had my period about 5 days earlier than when I was suppose to start. I started around 7:30 pm on july 2nd and my period was gone by the time I woke up on the 4th. It was a brownish color towards the end of my period but I thought nothing of it. Now July 10 and for the last few days I wake up in severe pain in my lower abdomen and feel nauseous especially after I eat. I haven t felt this way ever but I have had a appendectomy about 4 years ago and also I had another stomach surgery on my pyloric sphincter when I was 6 weeks old. I have no idea what is going on.
Asked On : Sat, 14 Jul 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The nausea and abdominal pain after the periods is likely to be related to a hormonal change in the body. This is not indicative of any serious pathology.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor